On the theory of linear difference equations with periodic
Doklady Akademii Nauk, Tome 336 (1994) no. 4, pp. 451-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_4_a5,
author = {G. P. Pelyukh},
title = {On the theory of linear difference equations with periodic},
journal = {Doklady Akademii Nauk},
pages = {451--452},
year = {1994},
volume = {336},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_4_a5/}
}
G. P. Pelyukh. On the theory of linear difference equations with periodic. Doklady Akademii Nauk, Tome 336 (1994) no. 4, pp. 451-452. http://geodesic.mathdoc.fr/item/DAN_1994_336_4_a5/